# SDR ASAA2018091026052

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,544 hours, 6,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED THROUGHOUT THE FLIGHT. IT NEVER EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE FIM 21-62 TASK 801 NO FAULTS FOUND, PERFORMED VISUAL INSPECTION FOR BLOCKAGE NO DEFECTS NOTED.
